Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Approximation of plurisubharmonic functions by multipole Green functions

Author: Evgeny A. Poletsky
Journal: Trans. Amer. Math. Soc. 355 (2003), 1579-1591
MSC (2000): Primary 32U35; Secondary 32U15
Published electronically: November 18, 2002
MathSciNet review: 1946406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a strongly hyperconvex domain $D\subset {{\mathbb {C}}}^n$ we prove that multipole pluricomplex Green functions are dense in the cone in $L^1(D)$ of negative plurisubharmonic functions with zero boundary values.

References [Enhancements On Off] (What's this?)

  • A. Aytuna, A. Rashkovskii and V. P. Zahariuta, Width asymptotics for a pair of Reinhardt domains, Ann. Polon. Math., 78 (2002), 31–38.
  • Errett Bishop, Mappings of partially analytic spaces, Amer. J. Math. 83 (1961), 209–242. MR 123732, DOI
  • Jean-Pierre Demailly, Mesures de Monge-Ampère et mesures pluriharmoniques, Math. Z. 194 (1987), no. 4, 519–564 (French). MR 881709, DOI
  • Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696
  • M. Klimek, Extremal plurisubharmonic functions and invariant pseudodistances, Bull. Soc. Math. France, 113 (1985), 123–142.
  • Maciej Klimek, Pluripotential theory, London Mathematical Society Monographs. New Series, vol. 6, The Clarendon Press, Oxford University Press, New York, 1991. Oxford Science Publications. MR 1150978
  • S. Nivoche, Sur une conjecture de Zahariuta et un problème de Kolmogorov, C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), 839–843.
  • S. Nivoche and E. A. Poletsky, Multipole Green functions, (preprint)
  • Nessim Sibony, Prolongement des fonctions holomorphes bornées et métrique de Carathéodory, Invent. Math. 29 (1975), no. 3, 205–230 (French). MR 385164, DOI
  • V. P. Zahariuta, Spaces of analytic functions and maximal plurisubharmonic functions, Doc. Sci. Thesis, 1984.
  • V. Zahariuta, Spaces of analytic functions and complex potential theory, Linear Topol. Spaces Complex Anal. 1 (1994), 74–146. MR 1323360
  • V. P. Zaharjuta and N. I. Skiba, Estimates of the $n$-widths of certain classes of functions that are analytic on Riemann surfaces, Mat. Zametki 19 (1976), no. 6, 899–911 (Russian). MR 419783

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32U35, 32U15

Retrieve articles in all journals with MSC (2000): 32U35, 32U15

Additional Information

Evgeny A. Poletsky
Affiliation: Department of Mathematics, 215 Carnegie Hall, Syracuse University, Syracuse, New York 13244
MR Author ID: 197859

Keywords: Pluricomplex Green functions
Received by editor(s): August 28, 2001
Published electronically: November 18, 2002
Additional Notes: The author was partially supported by NSF Grant DMS-9804755
Article copyright: © Copyright 2002 American Mathematical Society